# SDR SWAA2021100525963

- Difficulty date: October 1, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 46,822 hours, 23,881 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK; LBL24; BS727E-5; BOTTOM SURFACE INSIDE TRACK HAS LIGHT SURFACE CORROSION.<BLENDED OUT CORROSION MATERIAL REMOVED .018' FOUND TO BE WITHIN LIMITS TREATED AND PRIMED AREA ALL WORK DONE IAW SRM 53-00-52-1A-1. VERIFIED DAMAGE REMOVAL C/W HFEC SURFACE INSPECTION OF REWORKED AREA PER NDTM PART 6 51-00-00 PROCEDURE 23 WITH NO DEFECT NOTED.
